# SDR GTIA040185

- Difficulty date: February 17, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT THRUST REVERSER UPPER DOOR INBOARD SIDE CRACKED AND BENT.  REMOVED DOUBLER.  STOP DRILLED END OF CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
